# SDR SWAA2022020886619

- Difficulty date: January 30, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI INSPECTION: AFT CARGO LOWER SILL WEB NEEDS REMOVED TO ACCESS REPAIR AT STA 798-817 FOR AGING ACFT INSPECTION UPON REMOVAL FOUND CORROSION ON UPPER SURFACE / REMOVED CORROSION ON UPPER SURFACE OF AFT CARGO LOWER SILL WEB ORIGINAL THICKNESS .045' MATERIAL REMOVED .006' ; MATERIAL REMAINING .039' MATERIAL IS OUT OF LIMITS IAW SRM 53-60-15-1A-1 REMOVED AND REPLACED AFT CARGO LOWER SILL WEB IAW SRM 51-40-02-0G-0 & BOEING DWG 146A8123 ATAG#WN7393
